Papers:

A. Weber, M. Wojciechowski,  On the Pełczyński conjecture on Auerbach bases
pdf

A. Weber, K. Ziemiański,  Paths on the directed suspension
pdf

A. Weber, J. A. Winœiewski,  On rigidity for complete flag varieties
pdf

M. Donten-Bury, A. Weber,  Equivariant Hirzebruch classes and Molien series of quotient singularities
pdf

A. Weber,  Leray spectral sequence for complements of certain arrangements of smooth submanifolds
chapter in Configuration Spaces Volume 14 of the series Springer INdAM Series pp 107-118
pdf

A. Weber,  Hirzebruch class and Białynicki-Birula decomposition
Transformation Groups
pdf

M. Mikosz, A. Weber,  Equivariant Hirzebruch class for quadratic cones via degenerations
Journal of Sigularities 12 (2015), 131-140
pdf

M. Mikosz, A. Weber,  Triality in so(4,4), characteristic classes, D4 and G2 singularities
Journal of Homotopy and Related Structures, Volume 10, Issue 4 (2015) 995-1011
pdf, computations in Mathematica

A. Weber,  Equivariant Hirzebruch class for singular varieties
Selecta Mathematica Vol. 22, Issue 3, pp 1413–1454
pdf

A. Weber,  Computing equivariant characteristic classes of singular varieties
RIMS Kôkyuroku 1868, (2013) 109-129
pdf

A. Weber,  Purity of boundaries of open complex varieties
Journal of Singularities Volume 4 (2012), 171-179
pdf

A. Weber,  Equivariant Chern classes and localization theorem
Journal of Singularities Volume 5 (2012), 153-176
pdf

M. Mikosz, P. Pragacz, A. Weber,  Positivity of Legendrian Thom polynomials
J. Diff. Geom. vol. 89 (1), (2011)111-132
pdf

A. Weber,  Purity at the end
postscript

M. Mikosz, P. Pragacz, A. Weber,  Positivity of Thom polynomials II: the Lagrange singularities
Fundam. Math. 202, No. 1, 65-79 (2009).
postscript  

P. Pragacz, A. Weber,  Thom polynomials of invariant cones, Schur functions, and positivity
Algebraic Cycles, Sheaves, Shtukas, and Moduli, Piotr Pragacz (Ed.), Trends in Mathematics, 2007, 117-129. Birkhauser
postscript

P. Pragacz, A. Weber,  Positivity of Schur function expansions of Thom polynomials
Fund. Math. 195 (2007) 85-95
postscript

A. Weber,  On torsion in homology of singular toric varieties
Singularity theory. Proceedings of the 2005 Marseille singularity school and conference, CIRM, Marseille, France, January 24--February 25, 2005. Chniot, Denis (ed.) et al., 1011-1018 World Scientific.
postscript abstract

B. Bojarski, A. Weber,  Correspondences and index
C*-algebras and elliptic theory. Trends in Mathematics, 1-21 (2006)
postscript abstract

M. Franz, A. Weber,  Weights in cohomology and the Eilenberg-Moore spectral sequence.
Annales de l'Institute Fourier 55, No.2, 673-691 (2005).
postscript abstract

A. Weber,  Pure homology of algebraic varieties.
Topology Vol. 43, No 3, (2004) p. 635-644
postscript abstract

A. Weber,  Residue forms on singular hypersurfaces.
Michigan Math. J. vol. 53, no. 3 (2005)
postscript abstract

A. Weber,  Weights in cohomology of toric varieties.
Central European Journal of Mathematics, Vol. 2 no. 3 p. (2004), 478-492,
postscript abstract

B. Bojarski, A. Weber,  Generalized Riemann-Hilbert Transmission and Boundary Value Problems, Fredholm Pairs and Bordisms.
Bull. Polish Acad. Sci. Math. Vol. 50, No 4 (2002) 479-496
postscript abstract

A. Weber,  Formality of equivariant intersection cohomology of algebraic varieties.
Proc. Amer. Math. Soc. 131 (2003), 2633-2638
postscript abstract

T. Maszczyk,  A. Weber,  Koszul Duality for modules over Lie algebra.
Duke Math. J. Vol 112, No. 3, 511-520 (2002).
postscript abstract

A. Weber,  A morphism of intersection homology and hard Lefschetz.
Contemp. Math.  241, 339-348 (1999).
postscript abstract

A. Weber,  A morphism of intersection homology induced by an algebraic map.
Proc. Am. Math. Soc. 127, No.12, 3513-3516 (1999).
postscript abstract

A. Weber,  Leray residue form and intersection homology.
preprint
postscript abstract

J-P. Brasselet,  A. Weber,  A canonical lift of Chern-Mather classes to intersection homology.
preprint, Luminy 1998
postscript abstract

A. Weber,  Leray residue for singular varieties.
Banach Cent. Publ. 44, 247-256 (1998).
postscript abstract

A. Weber,  An isomorphism from intersection homology to $L\sp p$-cohomology.
Forum Math. 7, No.4, 489-512 (1995).
abstract journal


A. Weber,  Notes on "Mixed Hodge Structures"
pdf

M. Chalupnik, A. Weber,  Motywy Vladimira Voevodskiego.
Wiadomosci Matematyczne, Vol. 39 (2003), p. 27-38.
(popular review of the theory in Polish)
postscript abstract

J. Schuermann (notes by P. Pragacz and A. Weber) Characteristic classes of constructible functions
Lecture notes from Mini School at Banach Center
postscript abstract


SLIDES

Positivity of Schur function expansions of Thom polynomials
Moscow, August 2007 postscript

Topological properties of the weight filtration
Venezia, June 2006 pdf

Torsion in cohomology of BG
Krakow, June 2005 zipped jpg


Main page